# SDR DALA2025020500873

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK COMMON TO THE RH WING LOWER REAR SPAR CAP, COMMON TO THE RH WING REAR SPAR INST AT APPROXIMATELY 5.0" INBD OF XRS 164.000. THE MAIN CRACK MEASURES APPROXIMATELY 0.945" LONG, TERMINATING AT A FASTENER LOCATION. COMPLY WITH RH WING / LOWER REAR SPAR CAP / XRS 164.000 / CRACK ER/A 620506-14AD REV ORIG. SECTION I REPAIR INSTRUCTIONS. SUMMARY SEE NRC 003-0001:0514-2001/016 00016: NR TRANSFERRED TO H-CK PKG#P-384718220250123 - NR# 22. (LP #0795819)
